# SDR SWAA113887

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 73,179 hours, 57,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B MID FLAP CLOSE OUT WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MM.
